# SDR SWIA201024146

- Difficulty date: April 29, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 23,681 hours, 19,122 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 TIRES BLEW OUT.  (FLT 4554)  ACCOMPLISHED BURST TIRE INSPECTION AND REPLACED ALL TIRES.
